# SDR SWAA2015020436317

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 40 hours, 22 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT SIGN LENS COVER MISSING.  INSTALLED COVER IAW SIP.
